Puffiness under eye
Thank you for your question. Please follow up with your injecting physician for proper evaluation and management. It is unclear what procedure was done, so the possibilities of what may be happening are endless and thus it is imperative you follow up with your physician to determine exactly what is happening and what is the appropriate treatment. Regards, Dr. Matt Elias
Under Eye Puffiness
It is unclear what product you had injected. I would definitely return to your treating physician to be evaluated since you may be having an allergic reaction. Best, Dr. Green
Under eye swelling
It's not clear from your question exactly what kind of treatment you had done under the eyes. It sounds like filler injections? You should call the office where you had the treatment today to get further instruction and be evaluated in person if needed.
Lower lid swelling
It depends on the product injected. Was it Juvederm? I don't use it in this area because it attracts water. I use Restylane in this area.
See your specialist. He or she may recommend to take a course of LASIX to start.